# SDR 95ZZZM405

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, MAINTENANCE FOUND A .5 INCH CRACK ON LEFT WING UPPER SURFACE SKIN AT STATION 90.0.  CUT OUT CRACK SECTION, INSTALLED 1.5 INCH FILLER AND 10 INCH BY 8 INCH EXTERNAL DOUBLER IAW SRM 57-2-1, FIG 20.
